Calpol Six Plus Fast Melts Sugar Free Strawberry Flavour 24 Tablets

£3.99£6.79

  • Relieves Pain And Fever In Children
  • Melt In The Mouth Tablets
  • Active Ingredient: Paracetamol
  • Buy With Confidence From UK Registered Pharmacy
  • Includes Free Prescription

Children can suffer many types of pain, such as: headache, toothache, earache, muscle aches and pains, and sore throat. Calpol Six Plus Fast Melts are an orodispersible paracetamol that provide effective relief from pain and fever. Aimed at children, this medicine comes in strawberry flavour, is colour and sugar free. These tablets melt on the tongue so there is no need for the child to worry about swallowing tablets. In just 15 minutes this medicine begins to take effect on fever so your little one will be feeling relief from their symptoms. Please note that you should not give this medicine to your child for more than 3 days without consulting a health professional.

Buy more and save!

Quantity 1 2 -4 5 -6
Price (each) £3.99£6.79 £3.79£6.45 £3.59£6.11
Clear
SKU: Calpol SixPlus Fastmelts? Categories: ,
OptionsPriceStock
12 pack£3.99In Stock
24 pack£6.79In Stock

Discreet Packaging

UK Based

Medication

Product Description

Buy Calpol Six Plus Fast Melts Sugar Free Strawberry Flavour 24 Tablets Online

My Pharmacy Is The Best Place To Buy Calpol Six Plus Fast Melts Sugar Free Strawberry Flavour 24 Tablets Online UK In 2020. To order Calpol Six Plus Fast Melts Sugar Free Strawberry Flavour 24 Tablets Online In The UK you are required to have a prescription, which you can acquire with our free online consultation service.

Buy Calpol Six Plus Fast Melts Sugar Free Strawberry Flavour 24 Tablets Online UK Next Day Delivery

Through My Pharmacy You Can Buy Calpol Six Plus Fast Melts Sugar Free Strawberry Flavour 24 Tablets Online UK Next Day Delivery. Each treatment is sent out in secure and discreet packaging ensuring that you get your medicine on time and intact.

Calpol Fast Melts

The active ingredient in Calpol Fast Melts is paracetamol and can be used to treat a number of different ailments in both adults and children over 6 years of age. Calpol Fast Melts dissolve in the mouth and provide relief of:

  • High temperature
  • Aches and pains
  • Sore throat
  • Ear ache
  • Cold

See more on how to treat a high temperature at NHS.UK

Sugar Free Calpol Fast Melts

Sugar Free Calpol Fast Melts are usually safe for most people to use, but there are a small number of people who should not use Sugar Free Calpol Fast Melts. Do not give your child Sugar Free Calpol Fast Melts if:

  • If s/he has ever had a bad reaction to any of the ingredients
  • If s/he is taking anything else with paracetamol in it
  • If s/he has phenylketonuria (a hereditary disease discovered at birth.)

Contact your GP if any of the above apply they will be able to recommend a different medication to use.

Calpol Fast Melts Dosage

Calpol Fast Melts Dosage instructions should be followed carefully at all times to ensure the risk of overdose is avoided. Calpol Fast Melts Dosage Instructions and How Many Calpol Fast Melts Should You Take are as below:

  • For oral use only
  • To remove tablet, use a fingernail to break the foil along the dotted line
  • Tablets can be sucked gently until they melt on the tongue
  • Alternatively, the tablets can be dissolved in a teaspoon of water or milk if preferred
  • Do not give more medicine than the label tells you to. If your child does not get better, talk to your doctor

If you are ever unsure on Calpol Fast Melts Dosage you should always seek advice from a medical professional before use.

How Many Calpol Fast Melts Should You Take

How Many Calpol Fast Melts Should You Take or give to your child depends on your age. How Many Calpol Fast Melts Should You Take for your age range should be followed at all times unless advised by your own GP.

  • 6-9 years – Take 1 tablet
  • 9-12 years – Take 2 tablets
  • 12-16 years – Take 2 to 3 tablets
  • Adults and children over 16 years – Take 2 to 4 tablets

Do not take any more than 4 doses within 24 hours.

Fast Melt Calpol

Fast Melt Calpol side effects can occur but this does not mean everybody will get them. If you suffer from any of the following Fast Melt Calpol side effects, stop taking Fast Melt Calpol and contact your doctor immediately:

  • Allergic reactions including swelling of the face, tongue or throat, difficulty swallowing, unexplained wheezing, shortness of breath which may be accompanied by skin rash or hives
  • Becoming unusually tired, unexpected bruising or bleeding and getting more infections (such as colds) than usual
  • Symptoms of skin reactions may include: skin reddening, blisters, rash

These are very rare effects in people taking paracetamol.

Calpol 6+ Fast Melts Tablets

Calpol 6+ Fast Melts Tablets carry additional warnings when taken by an adult, you should read these carefully before taking Calpol 6+ Fast Melts Tablets.

  • You can use this medicine while you are taking oral contraceptives (‘the pill’), but it may not work so well on your pain or fever
  • If you drink large amounts of alcohol, talk to your doctor before you take this medicine. You may be more open to the side effects of paracetamol. If this applies to you, talk to a doctor before use
  • If necessary, the medicine can be used during pregnancy. You should use the lowest possible dose that reduces your pain and/or your fever and use it for the shortest time possible. Contact your doctor or pharmacist if the pain and/or fever are not reduced or if you need to take the medicine more often
  • Ask your doctor or pharmacist for advice before taking this medicine if you are breastfeeding

A full list of Calpol 6+ Fast Melts Tablets warning and precautions can be viewed in the patient information leaflet sent with your tablets.

Strawberry Calpol Fast Melts Tablets

Strawberry Calpol Fast Melts Tablets active ingredient is: paracetamol 250 mg per tablet

Strawberry Calpol Fast Melts Tablets Other ingredients are: Mannitol (E421), crospovidone, aspartame (E951), magnesium stearate, basic butylated methacrylate copolymer, polyacrylate dispersion 30% and colloidal anhydrous silica. The flavouring is strawberry.

Calpol 6+ Tablets Strawberry Flavour

Calpol 6+ Tablets Strawberry Flavour is available to buy in two pack sizes of 12 or 24 tablets each tablet containing 250mg of paracetamol. Calpol 6+ Tablets Strawberry Flavour should only be used for 3 days in a row and if the problem persists you should contact your pharmacist for advice.

Calpol Fast Melts Boots

Whilst Calpol 6+ Tablets Strawberry Flavour is available from other commercial stores like Calpol Fast Melts Boots, most of those will require you to bring in your prescription before you can order the medicine.

My Pharmacy offers a free online consultation as well as free shipping on orders over £40 with next delivery options also available. From My Pharmacy you can purchase your prescription treatments online without ever having to leave your home, making it much easier for people to get the vital treatments they need safely and promptly.

Unlike Calpol Fast Melts Boots, My Pharmacy has an expert team of pharmacy professionals available to help via email, online chat and telephone should you have any questions regarding your current prescription or treatment. Our team will also be able to advise on any alternative treatments should the one you’re looking for not be available.

As an independent pharmacy, My Pharmacy is able to get the best prices for both generic and brand name treatments. When compared to other retailers such as Calpol Fast Melts Boots, My Pharmacy can be as much as 50% cheaper to buy the same products.

Calpol Fast Melts Contain Propylene

Like some other Calpol products you may think Calpol Fast Melts Contain Propylene, but they do not contain propylene. Calpol Fast Melts are also gluten-free and can be used for both adults and children that suffer with celiac disease.

Do Calpol Fast Melts Work On Fever?

The answer that many people are looking for is Do Calpol Fast Melts Work On Fever as well as other Calpol products? The truth is all Calpol products that contain paracetamol all work in exactly the same way and are effectively used to treat a fever.

Calpol Fast Melts For Headaches

You can use Calpol Fast Melts For Headaches but they should only be used short-term. While using Calpol Fast Melts For Headaches there are a number of other things you can do to help relieve your child’s headache like encouraging them to sleep to aid quicker recovery, by placing a cool damp cloth on their forehead or eyes or by laying down in a quiet dark room.

Calpol Fast Melts Paracetamol

At My Pharmacy we have alternative pain relief medications that work in the same way as Calpol Fast Melts Paracetamol, but remember if you are using Calpol Fast Melts Paracetamol you should not use anything else containing paracetamol at the same time. Some Calpol Fast Melts Paracetamol alternative available at My Pharmacy are:

If we can assist you with any questions regarding Calpol 6+ Tablets Strawberry Flavour, Do Calpol Fast Melts Work On Fever, to buy Buy Calpol Six Plus Fast Melts Sugar Free Strawberry Flavour 24 Tablets UK Next Day Delivery, Do Calpol Fast Melts Contain Propylene, Calpol Fast Melts For Headaches or anything else please feel free to contact us on info@mypharmacy.co.uk

Side Effects

CALPOL SIXPLUS FASTMELTS™ can have side-effects, like all
medicines, although these don’t affect everyone and are usually mild.
Tell your doctor as soon as possible if you notice any
of these:
■ allergic reactions including swelling of the face, tongue or
throat, difficulty swallowing, unexplained wheezing,
shortness of breath which may be accompanied by skin
rash or hives.
■ becoming unusually tired, unexpected bruising or bleeding
and getting more infections (such as colds) than usual.
These are very rare effects in people taking paracetamol.
■ very rare cases of serious skin reactions have been reported.
Symptoms may include: skin reddening, blisters, rash. If skin
reactions occur or existing skin symptoms worsen, stop use
and seek medical help right away.
If your child shows any of these signs, stop giving
paracetamol and talk to a doctor right away.
Long term use: People who use medicines containing paracetamol
every day for a long time (several months or more) could get
certain side-effects, including liver and kidney damage. People
taking paracetamol in the usual way for shorter periods have not
had these problems, but liver function tests may be affected.
If you notice any side-effects

Further Information

You may also like…